PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 62 | 1 | 97-101
Tytuł artykułu

A note on the almost everywhere convergence of alternating sequences with Dunford-Schwartz operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
62
Numer
1
Strony
97-101
Opis fizyczny
Daty
wydano
1991
otrzymano
1989-04-24
poprawiono
1989-09-07
Twórcy
autor
  • Department of Mathematics, School of Science, Okayama University, Okayama, 700 Japan
Bibliografia
  • [1] M. A. Akcoglu, Alternating sequences with nonpositive operators, Proc. Amer. Math. Soc. 104 (1988), 1124-1130.
  • [2] M. A. Akcoglu and L. Sucheston, Pointwise convergence of alternating sequences, Canad. J. Math. 40 (1988), 610-632.
  • [3] I. Assani, Alternating procedures in uniformly smooth Banach spaces, Proc. Amer. Math. Soc. 104 (1988), 1131-1133.
  • [4] D. L. Burkholder, Successive conditional expectations of an integrable function, Ann. Math. Statist. 33 (1962), 887-893.
  • [5] J. L. Doob, A ratio operator limit theorem, Z. Wahrsch. Verw. Gebiete 1 (1963), 288-294.
  • [6] N. A. Fava, Weak type inequalities for product operators, Studia Math. 42 (1972), 271-288.
  • [7] U. Krengel, Ergodic Theorems, de Gruyter, Berlin 1985.
  • [8] J. Neveu, Discrete-Parameter Martingales, North-Holland, Amsterdam 1975.
  • [9] R. Sato, Ergodic theorems for d-parameter semigroups of Dunford-Schwartz operators, Math. J. Okayama Univ. 23 (1981), 41-57.
  • [10] N. Starr, Operator limit theorems, Trans. Amer. Math. Soc. 121 (1966), 90-115.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv62i1p97bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.